# SDR IXXA0200140O

- Difficulty date: December 11, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 71,785 hours, 22,621 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 1428302001
- Part serial: 5062
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM HIK CREW NOTED #2 "ADI" ATITUDE DIRECTIONAL INDICATOR ROLLING RANDOMLY. AS PRECAUTION CREW ELECTED TO RETURN TO HIK. AFTER AN UNEVENTFUL LANDING. MAINTENANCE TROUBLE SHOT AND REPLACED THE GYRO PER THE ATI DC-8 MAINTENANCE MANUAL AND E.O. 34-DC8-1806 UPON GROUND TEST SYSTEM CHECKED NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
